advertisement
Question
Posted by: JO JO | 2008/05/28

Off injection - want to get copper t

Hi Doc
I came off the Depreo vera (sp?) injection earlier this year (i only had two injections and the last one was in February).
However, i would now like to get the copper t but i have still got such an irregluar amount of bleeding and discharge I'm not sure how i can make an appointment at the gynae.
Can they still check me and do a papa smear if there's discharge/blood?

It's almost every day and has been for about 3 months now. It's not constant, just enough to have to wear a tampon almost every day. And it's not so much an actual period as a bloody-discharge.
Please advise, my body used to be regular as clockwork until the injection and sicne then i haven't been the same.

Thanks so much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had the injection in February, it is still active as it lasts 3 months. Irregular bleeding is common on the injection and can take a while to resolve. You can have an IUCD put in even if you are bleeding, though it is not ideal for a pap smear.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement